# SDR 0102876637

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N637
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 60,793 hours, 8,011 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, ATTENDANT LIGHT AT PASSENGER DOOR 1L OVERHEATED AND SMOKE WAS OBSERVED.  VISUAL INSPECTION AND OPERATIONAL CHECK NORMAL.
